# SDR SIMA2382

- Difficulty date: August 25, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CLE - FLT 4216 - ON CLIMB-OUT, RECEIVED BAG SMOKE INDICATION.  DECLARED EMERGENCY INTO CLE AND DISCHARGED THE FIRE BOTTLES.  MAINTENANCE COMPLIED WITH OPERATIONAL CHECK OF BAGGAGE SMOKE DETECTION SYSTEM AND FOUND NO DISCREPANCY.  FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
